# SDR CALA9801518

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN J-BEAM APPROXIMATELY 1.5 INCHES ABOVE NR 7 SPOILER ACTUATOR AT CUTOUT ABOVE INBOARD END OF AFT FALSE SPAR.  PANELS AND A FITTING WERE REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5740-02914 AND SRM 51-10-2, AND 51-10-6.  THE PANELS AND FITTING WERE REINSTALLED.
